Trazodone Overdose?

Answer

Trazodone overdose occurs when someone accidentally or intentionally takes more than the prescribed amount of this medication. The medication is usually prescribed for depression, anxiety or occasionally for sleep difficulties and so possibility that the first two disorders may create a desire to overdose.
Q&A Related to "Trazodone Overdose?"
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include loss of consciousness
http://www.drugs.com/CDI/TRAZODONE.HTML
Difficulty breathing (breathing may stop completely) Chest pain,
http://www.chacha.com/question/what-happens-if-you...
If overdose is suspected, contact a poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can
http://www.medhelp.org/drugs/traZODONE/show/3991
I am currently taking 150 mg dose of trazodone, and I was suicidal when they prescribed it to me, and my psychiatrist told me I would have to take several months worth like three
http://wiki.answers.com/Q/How_many_doses_of_100_mg...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com